Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 23.

Article

Bouchiba, S. and El-Arabi, M. (2019) Injective modules with respect to modules of projective dimension at most one. International Electronic Journal of Algebra, 26. pp. 53-75.

Ait Ouahi, A. and Bouchiba, S. and El-Arabi, M. (2019) On proper strong Property () for rings and modules. Journal of Algebra and its Applications.

Bouchiba, S. and El-Arabi, M. (2019) On property (A) for modules over direct products of rings. Quaestiones Mathematicae.

Bouchiba, S. (2019) On the vanishing of annihilators of modules. Communications in Algebra.

Bouchiba, S. and El-Arabi, M. and Khaloui, M. (2019) When is the idealization R ⋉ M an A-ring? Journal of Algebra and its Applications.

Bouchiba, S. and Conde-Lago, J. and Majadas, J. (2018) Cohen–Macaulay, Gorenstein, complete intersection and regular defect for the tensor product of algebras. Journal of Pure and Applied Algebra, 222 (8). pp. 2257-2266.

Bouchiba, S. (2018) Local dimension theory of tensor products of algebras over a ring. Journal of Algebra and its Applications, 17 (6).

Bouchiba, S. (2017) When the flat and Gorenstein flat dimensions coincide? Colloquium Mathematicum, 147 (1). pp. 77-85.

Bouchiba, S. (2015) Global dimensions of power series rings. Journal of Pure and Applied Algebra, 219 (11). pp. 5149-5157.

Bouchiba, S. (2015) On Gorenstein flat dimension. Journal of Algebra and its Applications, 14 (6).

Bouchiba, S. (2013) Finiteness aspects of Gorenstein homological dimensions. Colloquium Mathematicum, 131 (2). pp. 171-193.

Bouchiba, S. (2013) Stability of gorenstein classes of modules. Algebra Colloquium, 20 (4). pp. 623-636.

Bouchiba, S. and Khaloui, M. (2012) Stability of gorenstein flat modules. Glasgow Mathematical Journal, 54 (1). pp. 169-175.

Bouchiba, S. (2010) On conjugate prime ideals of tensor products of k-algebras. Journal of Algebra and its Applications, 9 (1). pp. 1-10.

Bouchiba, S. and Khaloui, M. (2010) Periodic short exact sequences and periodic pure-exact sequences. Journal of Algebra and its Applications, 9 (6). pp. 859-870.

Bouchiba, S. (2009) AF-domains and their generalizations. Communications in Algebra, 37 (7). pp. 2431-2445.

Bouchiba, S. (2009) Krull dimension of tensor products of pullbacks. Journal of Algebra and its Applications, 8 (3). pp. 319-338.

Bouchiba, S. (2007) Chains of prime ideals in tensor products of algebras. Journal of Pure and Applied Algebra, 209 (3). pp. 621-630.

Bouchiba, S. (2006) On krull and valuative dimension of tensor products of algebras. Communications in Algebra, 34 (7). pp. 2357-2367.

Bouchiba, S. (2005) AF-domains and Jaffard's special chain theorem. Arabian Journal for Science and Engineering, 30 (2 A). pp. 309-316.

Bouchiba, S. (2005) On Krull dimension of tensor products of algebras arising from AF-domains. Journal of Pure and Applied Algebra, 203 (1-3). pp. 237-251.

Bouchiba, S. (2005) Seidenberg's inequalities for tensor products of algebras. Communications in Algebra, 33 (7). pp. 2147-2156.

Bouchiba, S. and Dobbs, D.E. and Kabbaj, S.-E. (2002) On the prime ideal structure of tensor products of algebras. Journal of Pure and Applied Algebra, 176 (2-3). pp. 89-112.

This list was generated on Sun Jan 24 17:24:29 2021 CET.